# SDR DALA202002201302

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910040522
- Part serial: 00008
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: REF. HGR NRC 308: HOLE IN UNDERSIDE OF VANE OF RT AFT MOVEABLE, RH WING. (MAJOR REPAIR SDR)  CA: VANE, REPAIRED PER CMM 27-50-1 REV 27 AND SRM 57-53-01 REPAIR 1 RELEASE #60
